Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations

Abstract : We present an abstract convergence result for the xed point approximation of stationary Hamilton{Jacobi equations. The basic assumptions on the discrete operator are invariance with respect to the addition of constants, "-monotonicity and consistency. The result can be applied to various high-order approximation schemes which are illustrated in the paper. Several applications to Hamilton{Jacobi equations and numerical tests are presented.
Type de document :
Article dans une revue
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.4041 - 4070. 〈10.3934/dcds.2015.35.4041〉
Liste complète des métadonnées

Littérature citée [45 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00989495
Contributeur : Hasnaa Zidani <>
Soumis le : dimanche 11 mai 2014 - 23:10:55
Dernière modification le : vendredi 16 novembre 2018 - 01:47:23
Document(s) archivé(s) le : lundi 11 août 2014 - 13:32:46

Fichier

high_order_submitted.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Olivier Bokanowski, Maurizio Falcone, Roberto Ferretti, Lars Grüne, Dante Kalise, et al.. Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.4041 - 4070. 〈10.3934/dcds.2015.35.4041〉. 〈hal-00989495〉

Partager

Métriques

Consultations de la notice

769

Téléchargements de fichiers

349